# SDR AALA202409165498

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 59,746 hours, 38,367 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: R2 Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR HARD TO ARM AND DISARM, FLIGHT ATTENDANT REPORTS SLIDE CONTAINER LOOKS LOOSE ON TOP. REATTACHED SLIDE COVER AT DOOR 2R PER AMM 25-62-50.
